Lisinopril Experience Problems, Urination, Leg Cramps, Lisinopril, Connect the Dots
anyone experience problems with urination,bladder or prostate
Blw63 - I've been taking generic lisinopril for quite a while with only mild side effects. Last Rx refill, the pharmacy used pill sent by a " new supplier". It looks nothing like my previous pill so I called the pharmacy and they confirmed that it was, in fact, the generic lisinopril. Since taking this new pill, I have felt just "unwell". I am especially having trouble with sleep. I'm up every two hours to urinate and then feel, even after bladder emptying, that I still need to go. Accompanying that is some pain and discomfort in the pelvic region and a feeling of pressure there. I've also had some leg cramps which I attributed to not drinking enough water. When I increased my water intake, my urinary symptoms got worse. I've also had some wild dreams when I am asleep. Didn't connect the dots til I read this website. I've got a few of my old pills left and am planning to switch back to see if my symptoms disappear. Also, any sort of ibuprofen product or antihistamine makes symptoms worse.
Bettya01 - My husband was put on Lisinopril 10mg on Aug. 13 for blood pressure. After not even a week he ended up in the emergency room and had to have a catheter as he was not able to empty his bladder. The catheter was removed 2 days later but he has never gotten completely better. A Urologist said he was probably getting enlarged protate, but the doctors and test don't show that. We are thinking it is the Lisinopril and he is threatening to go off of it. I'm afraid his bp with skyrocket. He will see one of his doctors in the next few days but hasn't an appointment yet. Anyone have any info on this?
Pinkcc - i have incontenice had surgery seemed to be alittle better my dr put my on lisinopril and now im leaking alot im only thirty and i feel so lost what can I DO
Pinkcc - i have been taking the pills for about two months and it seemed at first i wasnt leaking unless i drank too much well now its weird cause im noticably doing it ALOT